# SDR ABXA9500607

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912494501
- Condition: Corroded
- Location: Bs 380-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FORWARD LOWER CARGO DOOR JAMB INTERNAL DOUBLER AND DOOR JAMB PAN CORRODED.  REPAIRED IAW ABX REA D953-11776-MR.
